# SDR AALA202108193025

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 26,375 hours, 11,052 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH SLIDE LOCKS ON AFT LAVATORY DOORS DIFFICULT TO OPERATE. APPLIED LUBE TO RIGHT AFT LAVATORY DOOR LATCH PER AMM 12-20-00.
